Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Going through puberty, fear of dying, feeling spacey. Related to puberty?

My son is 12 and I heis going through puberty . He has been complaining a lot about feeling out of it and says he feels kind of spacey. He has also been talking about his fears of dying and he is always afraid that something might be wrong with him and he is going to get sick and die. Could this be puberty related?
Asked On : Sun, 30 Dec 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

Puberty for a male child is not that mentally troublesome developmental task as compared to female children. But mild depressive episodes are possible due to the hormonal changes takes place inside the body. Male children indulge in physical activities and overcome such stress easily. Therefore you don't have to worry. But make sure your child is playing well and spending energy.
Good luck.
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor